# SDR SWAA013259

- Difficulty date: December 5, 2001
- Submitted: December 10, 2001
- Operation: Air carrier
- Aircraft: N327SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23691
- Aircraft time: 48,373 hours, 46,943 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 6545871
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND AFT CARGO DOOR FWD FRAME CRACKED AT UPPER SECTION.  REMOVED AND REPLACED DOOR PER MM..
